# SDR UALA2012062903461

- Difficulty date: June 26, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 37,544 hours, 15,484 cycles
- Engine: Iae V2522A5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Solenoid
- Part number: 641E020000
- Part serial: 03269
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE PRESSURE REGULATOR THERMOSTAT SOLENOID FAULTY.  REPLACED.
